American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Frank G. Garvan and Gaston Gonnet. Macdonald's constant term conjectures for exceptional root systems. Bull. Amer. Math. Soc. 24 (1991) 343-347. MR 1078471.
Abstract, references, and article information
View Article: PDF

[2] J.-F. Loiseau, J.-P. Codaccioni and R. Caboz. Incomplete hyperelliptic integrals and hypergeometric series . Math. Comp. 53 (1989) 335-342. MR 972371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] George Gasper. Summation, transformation, and expansion formulas for bibasic series . Trans. Amer. Math. Soc. 312 (1989) 257-277. MR 953537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jean-Francis Loiseau, Jean-Pierre Codaccioni and Régis Caboz. Hyperelliptic integrals and multiple hypergeometric series . Math. Comp. 50 (1988) 501-512. MR 929548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Stanisław Lewanowicz. Corrigendum: ``Recurrence relations for hypergeometric functions of unit argument'' [Math. Comp. {\bf 45} (1985), no. 172, 521--535; MR0804941 (86m:33004)] . Math. Comp. 48 (1987) 853. MR 878709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] John Greene. Hypergeometric functions over finite fields . Trans. Amer. Math. Soc. 301 (1987) 77-101. MR 879564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J.-L. Lavoie. Some evaluations for the generalized hypergeometric series . Math. Comp. 46 (1986) 215-218. MR 815842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] George E. Andrews. The fifth and seventh order mock theta functions . Trans. Amer. Math. Soc. 293 (1986) 113-134. MR 814916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stanisław Lewanowicz. Recurrence relations for hypergeometric functions of unit argument . Math. Comp. 45 (1985) 521-535. MR 804941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Richard Askey. The very well poised $\sb{6}\psi \sb{6}$. II . Proc. Amer. Math. Soc. 90 (1984) 575-579. MR 733409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] K. S. Kölbig. On the integral $\int \sb{0}\sp{\pi /2}{\rm log}\sp{n}\,{\rm cos}\,x\,{\rm log}\sp{p}{\rm sin}\,x\,dx$ . Math. Comp. 40 (1983) 565-570. MR 689472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Philip Feinsilver. $q$-probability distributions via an extension of the Bernoulli process . Proc. Amer. Math. Soc. 87 (1983) 508-515. MR 684648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ira Gessel and Dennis Stanton. Applications of $q$-Lagrange inversion to basic hypergeometric series . Trans. Amer. Math. Soc. 277 (1983) 173-201. MR 690047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul W. Schmidt. Evaluation of the integral $\smallint \sp{\infty }\sb{0}t\sp{2\sp{\alpha }-1}J\nu (\chi \surd (1+t\sp{2}))/(1+t\sp{2})\sp{\alpha +\beta -1}dt$ . Math. Comp. 32 (1978) 265-269. MR 0457812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] B. L. Sharma and R. F. A. Abiodun. A new generating function for a generalized function of two variables . Proc. Amer. Math. Soc. 53 (1975) 379-384. MR 0385194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jerry L. Fields. The asymptotic expansion of the Meijer $G$-function . Math. Comp. 26 (1972) 757-765. MR 0361202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Serge Lang. Transcendental numbers and diophantine approximations. Bull. Amer. Math. Soc. 77 (1971) 635-677. MR 0289424.
Abstract, references, and article information
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1